MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL NEEDLE FILTER BLUNT FILL 18X1-1/2; NEEDLE, ASPIRATION AND INJECTION, DISPOSABLE

BD MEDICAL (BD WEST) MEDICAL SURGICAL NEEDLE FILTER BLUNT FILL 18X1-1/2; NEEDLE, ASPIRATION AND INJECTION, DISPOSABLE
Catalog Number 305211
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the customer that white residue on the supplied needle.
 
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Additional Manufacturer Narrative
(b)(4).Follow up for device evaluation a complaint was received alleging white residue on the supplied needle.To support the investigation, one sample, received without a blister package, was provided to the quality team for evaluation.A visual inspection was performed, and no defects, imperfections, or evidence of excessive epoxy were observed on the needle or needle hub.The epoxy at the needle hub needle joint was evaluated and found to be acceptable and within product specification.A device history record review was completed for material number 305211, lot 4247119.The review did not identify any quality issues during production of this lot that would be expected to contribute to the reported condition.No related quality notifications were identified, and all manufacturing processes and final inspections met specification requirements.To date, no other similar events have been reported for this lot.Based on the investigation and evaluation of the returned sample, the condition reported by the customer could not be confirmed.
 
Event or Problem Description
No patient harm.
 
Additional Manufacturer Narrative
(b)(4) follow up.It was reported there was a white residue on the supplied needle.Our quality team has completed a device history record review for material number 305211 and lot number 4247119.The review did not identify any abnormalities during the production process that could have contributed to the condition, and all quality tests were within specification.Due to the unavailability of a sample for return, a comprehensive sample investigation could not be conducted.Consequently, the exact cause of this incident remains undetermined.Should you encounter any further issues with our product, we would appreciate the opportunity to perform a detailed analysis.At this time, no further action is deemed necessary.

Brand Name
NEEDLE FILTER BLUNT FILL 18X1-1/2
Common Device Name
NEEDLE, ASPIRATION AND INJECTION, DISPOSABLE
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24789715
Report Number1911916-2026-00153
Device Sequence Number9900863
Product Code GAA
UDI-Device Identifier00382903052110
UDI-Public(01)00382903052110
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K941562
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305211
Device Lot Number4247119
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2026
Supplement Date Received by Manufacturer04/30/2026
05/01/2026
Initial Report FDA Received Date04/06/2026
Supplement Report FDA Received Date04/30/2026
05/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown